Iranian Journal of Fuzzy Systems, ( ISI ), Volume (8), No (5), Year (2011-9) , Pages (117-130)

Title : ( ON FELBIN’S-TYPE FUZZY NORMED LINEAR SPACES AND FUZZY BOUNDED OPERATORS )

Authors: Mohammad Janfada , Hamid Baghani , omid baghani ,

Citation: BibTeX | EndNote

In this note, we aim to present some properties of the space of all weakly fuzzy bounded linear operators, with the Bag and Samanta’s operator norm on Felbin’s-type fuzzy normed spaces. In particular, the completeness of this space is studied. By some counterexamples, it is shown that the inverse mapping theorem and the Banach-Steinhaus’s theorem, are not valid for this fuzzy setting. Also finite dimensional normed fuzzy spaces are considered briefly. Next, a Hahn-Banach theorem for weakly fuzzy bounded linear functional with some of its applications are established.

Keywords

, Fuzzy analysis, Fuzzy number, Fuzzy
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1027094,
author = {Janfada, Mohammad and Hamid Baghani and Baghani, Omid},
title = {ON FELBIN’S-TYPE FUZZY NORMED LINEAR SPACES AND FUZZY BOUNDED OPERATORS},
journal = {Iranian Journal of Fuzzy Systems},
year = {2011},
volume = {8},
number = {5},
month = {September},
issn = {1735-0654},
pages = {117--130},
numpages = {13},
keywords = {Fuzzy analysis; Fuzzy number; Fuzzy relations.},
}

[Download]

%0 Journal Article
%T ON FELBIN’S-TYPE FUZZY NORMED LINEAR SPACES AND FUZZY BOUNDED OPERATORS
%A Janfada, Mohammad
%A Hamid Baghani
%A Baghani, Omid
%J Iranian Journal of Fuzzy Systems
%@ 1735-0654
%D 2011

[Download]